# SDR USAA060294

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 379-389, RBL 10, WL208; TASK C53-222-03.  REMOVED & INSTALLED NEW FAB'D FLOOR SUPPORT CHANNEL PER SRM 53-00-51, 51-40-02, 51-20-01.  DEFECT SIZE: 5"L X 3"W X .018"D
